Vol. 84, No. 2, 1979

Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Spherical mean periodic functions on semisimple Lie groups

Somesh Chandra Bagchi and Alladi Sitaram

Vol. 84 (1979), No. 2, 241–250
Abstract

Let G be a connected semisimple noncompact Lie group with finite center. We define the notion of a smooth spherical mean periodic function (with respect to a fixed maximal compact subgroup K of G) and show that the classical results of L. Schwartz for mean periodic functions on the real line hold in this context.

Mathematical Subject Classification 2000
Primary: 43A90
Secondary: 22E30, 22E46
Milestones
Received: 29 December 1978
Published: 1 October 1979
Authors
Somesh Chandra Bagchi
Alladi Sitaram